# SDR CALA2017081102604

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 71,958 hours, 19,011 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Switch
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ACRID ODOR THROUGHOUT CABIN.  REPLACED A BURNED APU CONTROL SWITCH IAW WDM 24-27-41.  OPS CHECKED GOOD.
